# SDR 7C7A2022122000041

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 48,827 hours, 56,464 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Annunciator
- Part number: 7504341
- Part serial: 0666
- Condition: Inoperative
- Part time: 48,827 hours, 56,464 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CHECK FIRE DET WARNING LIGHT WONT STAY LATCHED. R&R WARNING ANNUNCIATOR PANEL
